# SDR CALA2024072502100

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,510 hours, 14,031 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T229075
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON STA 231 UPPER SPAR ELECT CABLE CUTOUT SKIN FOUND CRACKED TRANSFER REF. NON-ROUTINE HX NRC WO.3334709.  NO.1 PYLON STA 231 UPPER SPAR WEB CUTOUT AT NAC STA 231 INTERIM REPAIR AS PER EC/RA 5450-02942 REV ORIG PART 1 ITEM A AND CREATED DIP L/P 8704630.  RII INSPECT IS OKAY.
